# SDR REXA2015112301133

- Difficulty date: November 23, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 FRAME, BETWEEN STRINGERS 26L TO 26R, ATTACHMENT ANGLES HAVE PITTING CORROSION.  R & R LOWER FS 349.00 FRAME SECTOR, PN SH670-31357-5 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
